Linear versus nonlinear models in item response theory

Loading...
Thumbnail Image

View/Download File

Persistent link to this item

Statistics
View Statistics

Journal Title

Journal ISSN

Volume Title

Title

Linear versus nonlinear models in item response theory

Published Date

1982

Publisher

Type

Article

Abstract

A broad framework for examining the class of unidimensional and multidimensional models for item responses is provided by nonlinear factor analysis, with a classification of models as strictly linear, linear in their coefficients, or strictly nonlinear. These groups of models are compared and contrasted with respect to the associated problems of estimation, testing fit, and scoring an examinee. The invariance of item parameters is related to the congruence of common factors in linear theory.

Keywords

Description

Related to

Replaces

License

Series/Report Number

Funding information

Isbn identifier

Doi identifier

Previously Published Citation

McDonald, Roderick P. (1982). Linear versus nonlinear models in item response theory. Applied Psychological Measurement, 6, 379-396. doi:10.1177/014662168200600402

Suggested citation

McDonald, Roderick P.. (1982). Linear versus nonlinear models in item response theory. Retrieved from the University Digital Conservancy, https://hdl.handle.net/11299/101543.

Content distributed via the University Digital Conservancy may be subject to additional license and use restrictions applied by the depositor. By using these files, users agree to the Terms of Use. Materials in the UDC may contain content that is disturbing and/or harmful. For more information, please see our statement on harmful content in digital repositories.